Echipa editoriala:

CONTENTS                  Vol. 38, No. 2, 2022

JAMILU ABUBAKAR and JITSUPA DEEPHO
Viscosity algorithm for solving split generalized equilibrium problem and fixed-point problem pp . . . . 263 – 280
YASIR ARFAT, POOM KUMAM, MUHAMMAD AQEEL AHMAD KHAN and PARINYA SA NGIAMSUNTHORN
An accelerated Visco-Cesaro means Tseng Type splitting method for fixed point and monotone inclusion problems pp. . . . .281 – 297
IRINA MARIA ARTINESCU and COSTIN RADU BOLDEA
A visual and numerical comparative study of some parallel affine projection algorithms for solving the convex feasibility problem with application to scratch inpainting pp. . . . .299 – 313
MUSTAFA ASLANTAS, HAKAN SAHIN and ISHAK ALTUN
Ćirić type cyclic contractions and their best cyclic periodic points pp. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 315 – 326
BLANKA BACULÍKOVÁ and JOZEF DZURINA
New asymptotic results for half-linear differential equations with deviating argument pp. . . . . . . . . . . 327 – 335
ŠTEFAN BEREŽNÝ and MICHAL STAŠ
On the crossing number of the join of the wheel on six vertices with a path pp. . . . . . . . . . . . . . . . . . . . . . 337 – 346
AHLÉME BOUAKKAZ
Positive periodic solutions for a class of first-order iterative differential equations with an application to a hematopoiesis model pp . . . . 347 – 355
SHIH-SEN CHANG, SALAHUDDIN, A. A. H. AHMADINI, L. WANG and G. WANG
The penalty method for generalized mixed variational-hemivariational inequality problems . . . . . . . 357 – 381
G. E. CHATZARAKIS, N. INDRAJITH, S. L. PANETSOS  and E. THANDAPANI
Oscillations of second-order noncanonical advanced difference equations via canonical transformation pp . . . . .383 – 390
MITROFAN M. CHOBAN
About convex structures on metric space pp . . . . . .391 – 404
BAPURAO C. DHAGE, JANHAVI B. DHAGE and JAVID ALI
Monotone iteration method for general nonlinear two point boundary value problems with deviating arguments pp. . . . . 405 – 415
FERNANDO ETAYO, ARACELI DEFRANCISCO and RAFAEL SANTAMARÍA
Classification of pure metallic metric geometries pp.. . . . . . . .417 – 429
ABDULKARIM HASSAN IBRAHIM, POOM KUMAM, AUWAL BALA ABUBAKAR and JAMILU ABUBAKAR
A descent three-term derivative-free method for signal reconstruction in compressive sensing pp. . . . .  .431 – 443
T. LAOKUL, B. PANYANAK, N. PHUDOLSITTHIPHAT and S. SUANTAI
Common endpoints of generalized Suzuki-Kannan-Ćirić type mappings in hyperbolic spaces pp. . . . . . . . .445 – 457
M. MARIN, S. VLASE, I. M. FUDULU and G. PRECUP
On instability in the theory of dipolar bodies with two-temperature pp. . . . . . . . . . . . . . . . . . . . . . . . . . . . 459 – 468
DAN ŞTEFAN MARINESCU and MIHAI MONEA
Some sequences of Euler type, their convergences and their stability pp. . . . . . . . . . . . . . . . . . . . . . . . . . . . 469 – 476
G. MOZA, E. GRECU and L. TIRTIRAU
Analysis of a nonlinear financial model pp. . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 477 – 487
J. M. SEPULCRE and T. VIDAL
On the real projections of zeros of analytic almost periodic functions pp. . . . . . . . . . . . . . . . . . . . . . . . . . . 489 – 501
DUONG VIET THONG
Extragradient method with a new adaptive step size for solving non-Lipschitzian pseudo-monotone variational inequalities  pp . . . . . . .503 – 516
VLAD TIMOFTE
On the maximum modulus principle and the identity theorem in arbitrary dimension pp. . . . . . . . . . . .517 – 522